Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dark spots on face during chemo

Premium Questions

doctor1 MD

I an an active 58 yr old woman. During the past 3 days I have tried to exercise at a gym, but my ankles feel like they are on Fire! They have had brown spots on them since doing chemo for breast cancer ...

doctor1 MD

I am 23 yrs old and have 3 healthy children. after my first child I had uterine cancer took chemo ... and ended but a day later I started spotting and have been spotting going on two weeks now. should I ...

doctor1 MD

On my first CT Scan doctor recommended Chemo-rediotherapy, but he said we need another CT scan to finalise the treatment, on the second CT scan my doctor wants to start with 2 doses of chemo therapy first ...

doctor1 MD

of this my have been? I have had both sides of my face irreated and many treatments for the past 15 years. ...

doctor1 MD

survival. After surgery we are not finding recovery. Now she is on chemo therapy. Still sluring speech n in stable while walking persits. My question is what dificulties she will face, how do we help her to feel ...

Public Forum Discussions

doctor1 MD

I am a breast cancer survivor of 4 years. Ever since having chemo & radiation, my big toes have thickened nails with discolored spots and some crumbly texture to the nail. Occasionally they start to hurt ...

doctor1 MD

. He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling ... his left ankle. Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs ...

doctor1 MD

Docetaxol, Cyclophophamide and Herceptin. I am having dark patches on surface of my tongue and on sides ... second chemo and two more to go once in three weeks cycle. Then I have to go for 21 cycles of radiation ...

doctor1 MD

my wife either gets vomitting sensation/vomits after every intake of food whether in liquid/solid form after she started to have chemo treatment. her doctor prescribed dom-dt 10 (domperidone ...

doctor1 MD

Have NMO. Currently taking chemo. Had lost sight in left eye than in right. Right eye had improved for a while but just 2 days ago both eyes seemed to have some activity and now the right eye has gone to black ...

doctor1 MD

My spouse is on Chemo. His feet are peeling a lot. I have soaked his feet in epsom salts and have ... and at night. I also put thin socks on him. Its winter and he complains his feet are cold. He had one spot ...

doctor1 MD

I finished my last TAC chemo treatment for breast cancer in 11/10. i had a lumpectomy in dec and am currently undergoing radiation therapy. During cycle 5 up thru today I am experiencing continuous pain in my ...

doctor1 MD

Does chemo cause left side of face and eye to twicthes? I a 52 and have put on weigth. Now am at 161lbs and have adenocarcinoma of the left lung. Using taxol and carboplentin along with zofran ...

doctor1 MD

I had a port put in and will start chemo on the 11th. I do not have ANY energy now. Don t know what to expect physically during and after chemo. 6 1/2 hours 1st day, 5 1/2 hours 2nd day, 3 1/2 hours third day ...

doctor1 MD

Hi there, My father was diagnosed with neck cancer and had the tumour removed recently, now moving onto chemo. He lives in another country, but was allowed to visit where i live (our home town) to say ...

Mobile Questions and Answers

doctor1 MD

It is side effect of chemotherapy. Please inform your doctor immediately and start takadditionamedicinesciddi counter these side effects. Take good nutrition. Hit a thanks. Regards

doctor1 MD

yes, once you cut them they will be normal, i hope they are not causing any damage to nail bed or not growing under the skin.

doctor1 MD

It is normal to have pain after radiation. It is because of the local tissue destruction and inflammation by the radiation. So take painkiller for this. Please hit thanks.